# SDR SIMA200618402

- Difficulty date: June 27, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23076368
- Part serial: CAE13662
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW SHUTDOWN NR 1 ENGINE AFTER ENGINE BEGAN VIBRATING WITH NO INDICATION.  ALSO ITT FLUX AND OIL PSI FLUX.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED FPMU, CVG ACTUATOR, 14TH AND 9TH STAGE CSM TUBES AND O-RINGS AND THE FADEC 1A.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
